zbMATH — the first resource for mathematics

Semilinear integrodifferential equations with nonlocal Cauchy problem. (English) Zbl 0916.45014

45N05 Abstract integral equations, integral equations in abstract spaces
45G10 Other nonlinear integral equations
45J05 Integro-ordinary differential equations
Full Text: DOI
[1] Pazy, A., Semigroups of linear operators and applications to partial differential equations, (1983), Springer Paris · Zbl 0516.47023
[2] Byszewski, L., Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. analysis applic., 162, 494-505, (1991) · Zbl 0748.34040
[3] Byszewski, L.; Lakshmikantham, V., Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space, Applic. analysis, 40, 11-19, (1990) · Zbl 0694.34001
[4] Jackson, D., Existence and uniqueness of solutions to semilinear nonlocal parabolic equations, J. math. analysis applic., 172, 256-265, (1993) · Zbl 0814.35060
[5] Gripenberg, G.; Londen, S.-O.; Staffans, O., (), 12-13
[6] Grimmer, R., Resolvent operators for integral equations in a Banach space, Trans. am. math. soc., 273, 333-349, (1982) · Zbl 0493.45015
[7] Grimmer, R.; Liu, J., Liapunov — Razumikhin methods for integrodifferential equations in hubert space, (), 9-24 · Zbl 0818.45003
[8] Liu J., Resolvent operators and weak solutions of integrodifferential equations, Diff. Integral Eqns, to appear.
[9] Burton, T., Stability and periodic solutions of ordinary differential equations and functional differential equations, (1985), Academic Press London · Zbl 0635.34001
[10] Bainov, D.; Simeonov, P., (), 1-2
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.